# SDR DU4R2006521

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291016 NR 20715 CORROSION ON CABIN SEAT TRACK AT BS 1138 TO 1167 LBL 44.  REMOVED CORRODED SECTION OF SEAT TRACK.  INSTALLED SECTION OF SEAT TRACK P/N D539201581 IAW MD-80 SRM 51-30-1 PG 1 - 4, 4A, 53-05D FIG 4B, 4H, 4F, 53-24-0 FIG 6, 51-10-4, 51-10-1 FIG 26, 51-40-2 PG 6, 7.
